# SDR FDEA201109274165

- Difficulty date: September 27, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458346
- Condition: Corroded
- Location: Bs 1010-1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L CORRODED BETWEEN BS 1010-1030.   REMOVED DAMAGED STRINGER SECTION.  FABRICATED STRINGER REPAIR PARTS & INSTALLED IAW SRM 53-10-3 FIG 1 & SRM 51-30-2.
